# SDR ASAA2017042620544

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,634 hours, 4,474 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 100482
- Condition: Failed
- Location: Apu
- Part time: 6,317 hours, 10,164 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON DURING START. DID NOT EXTINGUISH.  ACFT GROUNDED. REPLACED APU IGNITION UNIT IAW AMM 49-41-31-400-801. OPS CHECKED GOOD.
